Illinois, 2009Damaging Winds in Illinois, June 23, 2009
June 23, 2009 · NWS DVN · 3 events in 2 counties and zones
Hot and humid conditions were in place across the region on June 23. A line of showers and storms plowed east and southeast across eastern Iowa, northeastern Missouri, and west central Illinois.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hot and humid conditions were in place across the region on June 23. A line of showers and storms plowed east and southeast across eastern Iowa, northeastern Missouri, and west central Illinois. Some of the storms were severe packing winds of 60 to 80 miles per hour.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 23, 2:15 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 23, 2:15 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT TUE JUN 23 2009
WEAK IMPULSE /RIDGE RIDER/ LIFTING E/NE THROUGH EASTERN SD WITH LINE
OF STRONG TO SEVERE STORMS EXTENDING NEAR I-35 CORRIDOR FROM SOUTH
CENTRAL MN THROUGH NORTH CENTRAL IA. EXTREME INSTABILITY EXISTS IN
ADVANCE OF LINE WITH AXIS OF SBCAPES OF 5000-7000 J/KG AND LI/S
-9 TO -13 ACROSS CENTRAL IA. DECENT SHEAR RIGHT WITH CONVECTION AND
ATTENDANT SHORTWAVE... WITH 0-1KM BULK SHEAR 20 KTS AND 0-6KM AT
30-40 KTS SUPPORTIVE OF SEVERE POTENTIAL. OUTSIDE OF THE
CONVECTION... VERY HOT AND HUMID CONDITIONS WITH LIGHT WINDS MAKING
FOR OPPRESSIVE AFTERNOON WITH HEAT INDICES WIDESPREAD GENERALLY IN
RANGE OF 100-110 DEGS. ..05..
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...
WESTWARD RETROGRESSION OF HEAT DOME ALONG WITH SHORTWAVE ENERGY
TRAVERSING ACROSS NORTHERN CONUS WILL LEAD TO OVERALL FLATTENING OF
UPPER RIDGE... WHICH WILL PUT CWA IN CROSS HAIRS OF RING OF FIRE
WITH INCREASINGLY DIFFLUENT FLOW ALOFT SUPPORTIVE OF INCREASED
RISK OF CONVECTION IMPACTING CWA NEXT 24 HRS AND BEYOND. FIRST ROUND
WILL BE THIS EVE... AS NORTH CENTRAL IA LINE OF STRONG TO SEVERE
STORMS MOVES EAST THEN SOUTHEAST IN LINE WITH THE CORFIDI FORWARD
PROPAGATING VECTORS... AND ALONG EDGE OF MID LEVEL CAP... IMPACTING
AREAS MAINLY NORTH OF NEWTON IA TO WASHINGTON IA TO GALESBURG IL
LINE. WILL CONTINUE TO MONITOR CLOSELY FOR ORGANIZATION/COLD POOL
WHICH APPEARS TO BE UNDERWAY ATTIM THAT COULD BRING ENHANCED THREAT
OF STRAIGHT LINE WINDS/DAMAGE TO ESPECIALLY NORTHERN AREAS.
NON-LINEAR PROCESSES DOMINATE IN THIS SUMMERTIME ENVIRONMENT... WITH
NA MODEL QPF ESPECIALLY UNRELIABLE... AS EVIDENCE BY HANDLING OF
THIS AFTN CONVECTION. BUT MODELS NOT TOTALLY USELESS AND IN FACT
DOING WELL WHEN STRIPPED DOWN TO BARE ESSENTIALS OR LARGE SCALE
FORCING UTILIZING H5 HEIGHTS/VORTICITY AND H3 JET/DIVERGENCE. THE H3
DIVERGENCE FIELDS FROM 12Z NAM DOING EXCEPTIONALLY WELL PINPOINTING
ORGANIZED CONVECTION THIS AFTN. UTILIZING THIS AND ALSO H5 FIELDS...
IN ADDITION TO LOW LEVEL JET SUPPORTS ADDITIONAL CONVECTION WITH
POTENTIAL MCS DEVELOPING TNGT ACROSS PORTIONS OF NE NORTHWARD
INTO DAKTOAS AND PROPAGATING AND/OR DEVELOPING E/SE EVENTUALLY ACROSS
NORTHERN 1/2 TO 2/3RDS ON WED... WITH ATTENDANT THREAT OF SEVERE
WEATHER AND HEAVY RAIN. TIMING STILL IN QUESTION... SO WENT WITH
12 HOUR WX/POP GRID.
AS FAR AS HEAT ADVISORY... A LOT OF UNCERTAINTY EXISTS WITH TEMPS
AND MAKING CRITERIA ON WED DUE TO INCREASED RISK OF PCPN... AND
DEBRIS CLOUDINESS AT THE VERY LEAST. WILL THEREFORE LET THE ADVISORY
EXPIRE AT 02Z AND LET MID CREW RE-EVALUATE CONVECTIVE TRENDS
FOR POSSIBLE ISSUANCE. ..05..
.LONG TERM...
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WITH THE MAIN RIDGE CENTER
AMPLIFYING OVER THE EASTERN GRT BSN AND UP THE NW HIGH PLAINS THIS
PERIOD...FAVORABLE DIFFLUENT MID/UPPER NORTHWESTERLY LEVEL FLOW
PATTERN LAID OUT ACRS IA INTO IL WED NIGHT INTO THU TO DUMP/STEER
ANY STORM COMPLEX/MCS RIGHT THROUGH THE CWA WED NIGHT INTO THU
MORNING. OF COURSE MUCH WILL DEPEND ON WHAT LINGERS LOCALLY OUT OF
WED PAST 00Z...BUT SEVERAL MCS GENERATION TOOLS ON NORTHERN FRINGE
OF DEEP CONVECTIVE INDEX PLUME SUGGESTS MORE MCS DEVELOPMENT ALONG
THE SD/NE BORDER INTO NW IA/SW MN WEDNESDAY EVENING AND WITH THE
RESULTANT COMPLEX THEN PROPAGATING EAST-SOUTHEASTWARD ON IN A THTA-E
RICH ENVIRONMENT OVER MOST OF THE DVN CWA OVERNIGHT WED NIGHT INTO
THU MORNING. LLJ NOT ALL THAT EXTREME WITH 20-25 KT SOUTHWESTERLY
FEED AND CONVERGENCE ACRS THE AREA...BUT PW IN-FEED PROGGED AT 1.7 TO
2+ INCHES SUGGESTS YET ANOTHER HEAVY RAIN EVENT AND LIKE PREVIOUS
SHIFT STATED...PROBABLY AN EVENTUAL NEED FOR A FLASH FLOOD WATCH
FOR WED NIGHT INTO THU MORNING FOR MOST OF THE DVN CWA IF
EVENT SIGNALS PERSIST. LOW TO MID LEVEL SHEAR VALUES ARE RATHER
WEAK FOR SVR STORM GENERATION ON FCST SOUNDINGS WED EVENING...BUT
HIGH CAPES WOULD STILL SUPPORT A DAMAGING WIND THREAT ALONG WITH AN
ISOLATED WEAK TORNADO OR GUSTNADO TYPE PHENOMENA. BUT HEAVY RAIN AT
RATES OF 2+ INCHES AN HOUR WILL BE THE MAIN THREAT THIS PERIOD. 12Z
RUN MODELS THEN DIVERGE SOME ON LINGERENCE OF ANY CONVECTION OR
RE-FLARE UP DURING THE DAY ON THU BUT FOR NOW WILL WALK OUT ACTIVITY
AS THE DAY PROGRESSES TO THE SOUTH AND EAST. HIGH TEMPS THU OF
COURSE HIGHLY DEPENDANT ON TIMING OF DEBRIS CLEAR OUT AND MAY SIDE
WITH COOLER UPPER 80S ADVERTISED BY THE MET GUIDANCE AS OPPOSED TO
LOWER 90 MAV HIGH TEMPS IN MOST OF THE LOCAL AREA. BOTH SFC AND
UPPER RIDGE COMPLEX WILL THEN LOOK TO MIGRATE BACK EASTWARD AND EDGE
ACRS THE REGION FOR A FAIR WX LATE THU AND THU NIGHT PERIOD WITH
SOME FOG POTENTIAL BY EARLY FRI MORNING IN AREAS THAT CLEAR OUT OVER
RAIN SOAKED TERRAIN.
IN THE EXTENDED/FRI-TUE/...MEDIUM RANGE ENSEMBLES CONTINUE TO PUSH
RIDGE COMPLEX ACRS THE WESTERN GRT LKS ON FRI FOR A DRY DAY. EVEN
THOUGH THERE MAY BE SOMEWHAT LOWER DPTS AND WEAK MIXING UNDER THE
HIGH PRESSURE SYSTEM...STILL EXPECT TEMPS TO RECOVER TO AROUND 90
LOOKING AT CURRENTLY PROGGED THERMAL PROFILES WITH SEASONABLY
STRONG INSOLATION. MODELS THEN DIVERGE IN HANDLING THE NEXT DIGGING
NORTHERN STREAM WAVE ACRS THE GRT LKS WITH THE ECMWF CONTINUING TO
BE THE STRONGEST WITH THIS FEATURE FOR AN EXTENDED PERIOD OF
NORTHWEST FLOW AND COOLER TEMPS FOR THE SECOND HALF OF THE WEEKEND
AND INTO EARLY NEXT WEEK. THIS NOT BEFORE A FRONTAL SYSTEM USHERED
THROUGH THE AREA FOR THE NEXT ORGANIZED STORM CHANCE EITHER SAT OR
SAT NIGHT DEPENDING ON TIMING/PHASING ISSUES AND WILL MAINTAIN CHC
POPS FOR BOTH PERIODS. AM SOMEWHAT LEARY OF THE MAIN STORM TRACK
BEING ADVERTISED BY MOST OF THE MEDIUM RANGE MODELS SHUNTED SO FAR
SOUTH FOR THIS TIME OF YEAR ACRS KS TO MO AND UP THE OH RVR VALLEY
FOR SUNDAY THROUGH AT LEAST MONDAY NIGHT. BUT WILL KEEP GENERALLY
DRY THIS PERIOD WITH NEXT CHANCE OF RETURN FLOW PRECIP BY NEXT
TUESDAY. ..12..
&&
.AVIATION...
LINE OF TSRA OVER NORTH CENTRAL WILL MOVE EAST AND THEN SOUTHEAST AND
LIKELY TO IMPACT KCID AND KDBQ TERMINALS BETWEEN 22Z-02Z... AND
POSSIBLY KMLI AND KBRL TOWARD END OF WINDOW. STRONG GUSTY WINDS IN
EXCESS OF 40 KTS TO POSSIBLY 60 KTS WITH MVFR TO POSSIBLY IFR
CIGS/VSBYS COULD IMPACT KCID/KDBQ WITH THE LINE OF TSRA. ANOTHER
ROUND OF SHRA/TSRA POSSIBLE TO IMPACT TERMINALS LATE TNGT AND DURING
THE DAY ON WED. ..05..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
05/12/05Hazardous weather outlook, Jun 23, 2:27 PM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT TUE JUN 23 2009
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241245-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
327 PM CDT TUE JUN 23 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL COMBINE WITH THE HUMID
CONDITIONS TO SEND THE HEAT INDEX INTO THE DANGEROUS CATEGORY TODAY.
THE HEAT INDEX IS EXPECTED TO BE IN THE 100 TO 115 RANGE THROUGH
EARLY THIS EVENING.
THUNDERSTORMS WILL MOVE ACROSS AREAS MAINLY WEST OF THE MISSISSIPPI
RIVER AND NORTH OF HIGHWAY 34 LATE THIS AFTERNOON AND TONIGHT.
THE MAIN THREAT WILL BE DAMAGING WINDS OF 60 TO 80 MPH.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THE STORMS... WHICH COULD CAUSE
SOME FLASH FLOODING.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORM COMPLEX WILL WEAKEN AND DISSIPATE ACROSS THE AREA ON
WEDNESDAY. AT THIS TIME...THE STORMS ARE NOT EXPECTED TO BE
SEVERE. THE COMBINATION OF HUMIDITY AND VERY WARM TEMPERATURES ON
WEDNESDAY IS EXPECTED TO PRODUCE HEAT INDICES OF 95 TO 100.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED WEDNESDAY NIGHT INTO
THURSDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...THE
POTENTIAL EXISTS FOR A HEAVY TO VERY HEAVY RAIN EVENT IF THE STORMS
CAN BECOME ORGANIZED.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF A COLD
FRONT LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED FOR PORTIONS OF THE OUTLOOK
AREA LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 23, 5:35 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
635 PM CDT TUE JUN 23 2009
IAZ054-066-ILZ001-002-007-009-240045-
CARROLL IL-CLINTON IA-JACKSON IA-JO DAVIESS IL-STEPHENSON IL-
WHITESIDE IL-
635 PM CDT TUE JUN 23 2009
...PERIODS OF VERY STRONG WINDS WITH THUNDERSTORMS THROUGH 745 PM...
STRONG GUSTY WINDS OF 30 TO 50 MPH WITH LOCALLY HIGHER GUSTS WILL BE
POSSIBLE WITH THE LEADING EDGE GUST FRONT FROM A LINE OF THUNDERSTORMS
AS THEY ARRIVE FROM THE NORTHWEST. STRONG WINDS OF 25 TO OVER 40 MPH
WILL CONTINUE FOR 30 MINUTES OR MORE AFTER THE THUNDERSTORMS MOVE
SOUTHEAST. INDIVIDUALS SHOULD PLAN FOR THESE HIGH WINDS BY SECURING ANY
LOOSE ITEMS. MOTORISTS ARE URGED TO DRIVE WITH CAUTION WITH THESE
WINDS. TORRENTIALLY HEAVY RAINS WITH RAINFALL RATES UP TO 1 INCH AN
HOUR ARE ALSO POSSIBLE RESULTING IN MINOR PONDING OF WATER IN LOW LYING
LOCATIONS.
NICHOLS
Local storm report, Jun 23, 5:43 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 PM CDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG NEW LONDON 40.93N 91.41W
06/23/2009 HENRY IA LAW ENFORCEMENT
SIDING BLOWN FROM A HOUSE. TIME ESTIMATED.
&&
TS/LELocal storm report, Jun 23, 5:45 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG CEDAR RAPIDS 41.97N 91.67W
06/23/2009 LINN IA TRAINED SPOTTER
CONSIDERABLE TREE AND LIMB DAMAGE THROUGHOUT GREATER
CEDAR RAPIDS AREA. LARGE PORTIONS OF THE CITY WITHOUT
POWER.
&&
BILLNLocal storm report, Jun 23, 5:48 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG CEDAR RAPIDS 41.97N 91.67W
06/23/2009 LINN IA TRAINED SPOTTER
CONSIDERABLE TREE AND LIMB DAMAGE THROUGHOUT GREATER
CEDAR RAPIDS AREA. LARGE PORTIONS OF THE CITY WITHOUT
POWER.
&&
BILLNLocal storm report, Jun 23, 6:21 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST KEOKUK 40.41N 91.40W
06/23/2009 E70 MPH LEE IA TRAINED SPOTTER
SUSTAINED WINDS OF 40 TO 50 WITH HIGHER GUSTS TO 70 MPH.
&&
BILLNLocal storm report, Jun 23, 6:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST 5 SW DANVILLE 40.81N 91.38W
06/23/2009 E60 MPH DES MOINES IA LAW ENFORCEMENT
ESTIMATED 60 MPH WIND GUST EAST OF THE LAKE GEODE AREA.
&&
12Thunderstorm Wind, Warren
- When
- June 23, 6:30 PM CST
- Where
- Warren County, 0.88 mi SSW of Berwick
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $250
- Reported by
- Law Enforcement
- Coordinates
- 40.789, -90.538
Wind gusts estimated to be 60 mph blew a tree limb and some road signs down about 1 mile south of Berwick, IL around 730 pm June 23.
Thunderstorm Wind, Henderson
- When
- June 23, 6:39 PM CST
- Where
- Henderson County, 1.78 mi ESE of Shokokon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.742, -91.037
Wind gusts estimated to be 65 mph were observed about 1 mile east of Carman, IL around 739 pm June 23. Portions of some area corn fields were blown down.
Thunderstorm Wind, Henderson
- When
- June 23, 6:45 PM CST
- Where
- Henderson County, 0.69 mi N of Oquawka
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.940, -90.950
Wind gusts estimated to be 70 mph blew down some 1 foot diameter trees in Oquawka, IL around 745 pm June 23.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Colorado, June 23, 20092 deaths · 4 injured · $75,000 · EF0 · 17 events
- Tornadoes and Flash Flood in Florida, June 23 to 24, 20091 death · $751,000 · EF1 · 17 events
- Flash Flooding and Hail in Iowa, June 23, 2009$1.1 million · 1.75 in hail · 95 events
- Heat in Texas, June 23, 20091 death · 1 event
- Flash Flood and Damaging Winds in Iowa, June 23, 20091 injured · $40,000 · 70 kt wind · 44 events
- Damaging Winds in Mississippi, June 23, 20091 injured · $173,000 · 60 kt wind · 7 events
- Tornadoes and Flash Flood in Nebraska, June 23, 2009$180,000 · EF0 · 9 events
- Hail in Nebraska, June 23, 2009$205,000 · 1 in hail · 6 events
- Flash Flooding and Damaging Wind in New Mexico, June 23 to 24, 2009$200,000 · 54 kt wind · 3 events
- Hail and Damaging Winds in Florida, June 23, 20092 injured · $18,000 · 61 kt wind · 26 events
- Hail and Damaging Winds in Arkansas, June 23, 2009$90,000 · 50 kt wind · 6 events
- Coastal Flood in Georgia, June 23, 2009$50,000 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 173965, 173966, 173975.